Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Involutions of homotopy spheres and homology 3-spheres


Author: Santiago López de Medrano
Journal: Bull. Amer. Math. Soc. 73 (1967), 727-731
MathSciNet review: 0215312
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Browder, Embedding 1-connected manifolds, Bull. Amer. Math. Soc. 72 (1966), 225-231. MR 190940
  • 2. W. Browder and G. R. Livesay, Fixed point free involutions on homotopy spheres, Bull. Amer. Math. Soc. 73 (1967), 243-245. MR 206965
  • 3. M. Kervaire and J. Milnor, Groups of homotopy spheres. I, Ann. of Math 77 (1963), 504-537. MR 148075
  • 4. G. R. Livesay, Fixed point free involutions on the 3-sphere, Ann. of Math. 72 (1960), 603-611. MR 116343
  • 5. W. Magnus, A. Karrass and D. Solitar, Combinatorial group theory, Interscience, New York, 1966.
  • 6. J. Milnor, On simply connected 4-manifolds, Symposium Internacional de Topologia Algebraica, Mexico 1958, pp. 122-128. MR 103472
  • 7. J. Nielsen, Untersuchungen zur Topologie der Geschlossenen Zweiseitigen Flächen, Acta Math. 50 (1924), 189-358. MR 1555256
  • 8. C. T. C. Wall, Surgery of non-simply-connected manifolds, Ann. of Math. 84 (1966), 217-276. MR 212827


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1967-11847-0